Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Missed periods. Feeling tired. Taken medicine for tonsils. Started stomach cramps, spotting. What to do?

HI, Im 20 years old, I missed my period recently im about 4 or 5 days late. My periods usually take somewhere between 28 days or even up to 34 days in between months to come but not very often. I have been feelings really tired lately, I recently came from the ER this past weekend for swollen tonsils and they gave me medication , the first 2 days I took the medication I had really bad stomach cramps , the other days the stomach cramps either did not come or were very very light. I went to the bathroom and had pinkish dark brownish looking blood in my underpants and when I wipe its a little between light pink and really really light red?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
The cramps would be due to the antibiotics that you were given.
The spotting also could be due to the sickness and the medication.
As this was a missed period followed by spotting, just take a pregnancy test to be sure.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor